# SDR HEEA954964

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 412075008111
- Condition: Defective
- Location: Cockpit Torque
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR LIGHTS TOO DIM.
